MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3544700
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Date of Event 11/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: na.(b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year-old caucasian patient who underwent breast reconstruction revision with a mentor memorygel 700cc silicone prosthesis experienced late onset of seroma on the left side post procedure.The ultrasound examination taken on (b)(6) 2020 reported fluid in the left prosthesis.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.
 
Additional Manufacturer Narrative
On (b)(6) 2021, mentor became aware that the initial submission had incorrect date of implantation.Manufacturer¿s reference number: (b)(4), since the reporter of the complaint unsuccessful to report the date of the implantation correct.Mentor found the date of invoice in mentor device tracking which the date is (b)(6) 2009.Should additional information become available, mentor will report accordingly.

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key10929311
Report Number1645337-2020-15264
Device Sequence Number960484
Product Code FTR
UDI-Device Identifier00081317001157
UDI-Public00081317001157
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/02/2014
Device Model Number3544700
Device Catalogue Number3544700
Device Lot Number5899519
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/05/2020
Supplement Date Received by Manufacturer01/13/2021
Initial Report FDA Received Date12/01/2020
Supplement Report FDA Received Date01/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR